About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 912545, 11 pages
http://dx.doi.org/10.1155/2012/912545
Research Article

Strong Convergence Theorems for Modifying Halpern Iterations for Quasi- -Asymptotically Nonexpansive Multivalued Mapping in Banach Spaces with Applications

School of Science, Southwest University of Science and Technology, Mianyang, Sichuan 621010, China

Received 20 August 2012; Accepted 21 November 2012

Academic Editor: Nan-Jing Huang

Copyright © 2012 Li Yi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Yi, “Strong Convergence Theorems for Modifying Halpern Iterations for Quasi--Asymptotically Nonexpansive Multivalued Mapping in Banach Spaces with Applications,” Journal of Applied Mathematics, vol. 2012, Article ID 912545, 11 pages, 2012. doi:10.1155/2012/912545